advertisement
Question
Posted by: Baby | 2009-10-15

Marvelon

Hello Doctor

I had gastro earlier in the month. And I forget to take a tablet once. But the whole time that went on my fiance and I used condoms and he also took out his penis when he came. Even with a condom on, just to be safe. I am on my second last pill today, and I only see a brown discharge when I put my finger up in me.

I am starting to worry now. Is there anything I can use to make it come?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Baby
I think you took all the necessary precautions, the gastro etc could have influenced the hormone levels and may have caused a skipped or very light menstruation and I don't think you need to worry. If nothing happens, do a pregnancy test just to be sure and for your own peace of mind about 5 days into the next packet.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cyberdoc | 2009-10-15

Dear Baby
I think you took all the necessary precautions, the gastro etc could have influenced the hormone levels and may have caused a skipped or very light menstruation and I don't think you need to worry. If nothing happens, do a pregnancy test just to be sure and for your own peace of mind about 5 days into the next packet.
Dr Bets

Reply to cyberdoc
Posted by: cyberdoc | 2009-10-15

Dear Baby
I think you took all the necessary precautions, the gastro etc could have influenced the hormone levels and may have caused a skipped or very light menstruation and I don't think you need to worry. If nothing happens, do a pregnancy test just to be sure and for your own peace of mind about 5 days into the next packet.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement